MAUDE Adverse Event Report: MAQUET GMBH BASIC TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH BASIC TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118010A0
Medical Device Problem Codes Failure to Sense (1559); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: kh barmherzige schwestern ried h3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 15th december 2023 getinge became aware of an issue with one of our table tops - 118010a0 - basis table top,individual configuration.As it was stated, error 112 (the left and right segments have an inadmissible position difference) on segment 10 was displayed during a treatment on the anesthetized patient.The error resolved by itself, however, the issue led to a delay of approximately 2 minutes.According to the initial evaluation, no errors were found during the inspection.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our table tops - 118010a0 - basis table top,individual configuration used with 118001a0 magnus table column for built-in plate.As it was stated, error 112 (the left and right segments have an inadimissible position difference) on segment 10 was displayed during a treatment on the anesthetized patient.The error resolved by itself, however, the issue led to a delay of approximately 2 minutes.According to the evaluation, no errors were found during the inspection.Following the table top readjustment no further issues occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device met the manufacturer's specification as no malfunction was found.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 15th december 2023 getinge became aware of an issue with one of our table tops - 118010a0 - basis table top,individual configuration.As it was stated, error 112 (the left and right segments have an inadimissible position difference) on segment 10 was displayed during a treatment on the anesthetized patient.The error resolved by itself, however, the issue led to a delay of approximately 2 minutes.According to the initial evaluation, no errors were found during the inspection.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our table tops - 118010a0 - basis table top,individual configuration used with 118001a0 magnus table column for built-in plate.As it was stated, error 112 (the left and right segments have an inadimissible position difference) on segment 10 was displayed during a treatment on the anesthetized patient.The error resolved by itself, however, the issue led to a delay of approximately 2 minutes.According to the evaluation, no errors were found during the inspection.Following the table top readjustment no further issues occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: basis table top,individual configuration corrected d1 brand name: electrical /electronic property problem|device sensing problem|failure to sense|1559.Previous d4 catalog #: 118010a0.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 12/01/2012.Corrected h4 device manufacture date: 10/29/2012.Previous h6 medical device ¿ problem code: mechanical problem|mechanics altered|failure to align|2522.Corrected h6 medical device ¿ problem code: electrical /electronic property.Problem|device sensing problem|failure to sense|1559.
 
Event or Problem Description
Getinge became aware of an issue with one of our table tops - 118010a0 - basis table top,individual configuration used with 118001a0 magnus table column for built-in plate.As it was stated, error 112 (the left and right segments have an inadimissible position difference) on segment 10 was displayed during a treatment on the anesthetized patient.The error resolved by itself, however, the issue led to a delay of approximately 2 minutes.According to the evaluation, no errors were found during the inspection.Following the table top readjustment no further issues occurred.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
BASIC TABLE TOP
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18408185
Report Number8010652-2023-00158
Device Sequence Number15634292
Product Code FQO
UDI-Device Identifier04046768031593
UDI-Public(01)04046768031593
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118010A0
Device Catalogue Number118010A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001A0 MAGNUS TABLE COLUMN FOR BUILT-IN PLATE
Patient SexUnknown